We provide quantitative gradient bounds for solutions to certain parabolic equations with unbalanced polynomial growth and non-smooth coefficients.

Gradient bounds for solutions to irregular parabolic equations with (p, q)-growth / De Filippis, C.. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0944-2669. - 59:5(2020), pp. 1-32. [10.1007/s00526-020-01822-5]

Gradient bounds for solutions to irregular parabolic equations with (p, q)-growth

De Filippis C.
2020-01-01

Abstract

We provide quantitative gradient bounds for solutions to certain parabolic equations with unbalanced polynomial growth and non-smooth coefficients.
Gradient bounds for solutions to irregular parabolic equations with (p, q)-growth / De Filippis, C.. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0944-2669. - 59:5(2020), pp. 1-32. [10.1007/s00526-020-01822-5]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/2902732
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 7
  • ???jsp.display-item.citation.isi??? 7
social impact